About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 162060, 11 pages
http://dx.doi.org/10.1155/2014/162060
Research Article

A Study about the Integration of the Elliptical Orbital Motion Based on a Special One-Parametric Family of Anomalies

1Departamento de Matemáticas, Instituto de Matemáticas y Aplicaciones de Castellón, Universidad Jaume I de Castellón, 12071 Castellón, Spain
2Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, 46022 Valencia, Spain

Received 26 October 2013; Revised 27 December 2013; Accepted 6 January 2014; Published 24 February 2014

Academic Editor: Benito Chen-Charpentier

Copyright © 2014 José Antonio López Ortí et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Antonio López Ortí, Francisco José Marco Castillo, and María José Martínez Usó, “A Study about the Integration of the Elliptical Orbital Motion Based on a Special One-Parametric Family of Anomalies,” Abstract and Applied Analysis, vol. 2014, Article ID 162060, 11 pages, 2014. doi:10.1155/2014/162060